# SDR DALA2023050203390

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (3 EA) ON AFT PAN OF FROM BEAM #3 TO BEAM #5 AND CRACKS (3 EA) ON FWD PAN FROM BEAM #1 AND BEAM #4 OF FWD CARGO DOOR. ALSO CRACK (1 EA) ON UPPER PAN CLOSE OF AFT HINGE. SUMMARY OF NRC 00093: CRACKS (3 EA) ON AFT PAN OF FROM BEAM #3 TO BEAM #5 AND CRACKS (3 EA) ON FWD PAN FROM BEAM #1 AND BEAM #4 OF FWD CARGO DOOR. ALSO CRACK (1 EA) ON UPPER PAN CLOSE OF AFT HINGE.WERE REPAIRED PER B-717-200 PER SRM 52-30-02-2R PROCEDURE 1 REPAIR 1 FIG 201. (LP #2741999)
